Items where Author is "Noor, Muhammad Aslam"

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Noor, Muhammad Aslam (2010) Three-step projection methods for nonconvex variational inequalities. Albanian J. Math., 4 (3). pp. 89-96. ISSN 1930-1235

Noor, Muhammad Aslam (2010) Solvability of extended general mixed variational inequalities. Albanian J. Math., 4 (1). pp. 13-17.

Noor, Muhammad Aslam (2009) Auxiliary principle technique for nonconvex variational inequalities. Albanian J. Math., 3 (3). pp. 87-94.

Noor, Muhammad Aslam (2009) Iterative methods for general nonconvex variational inequalities. Albanian J. Math., 3 (3). pp. 117-127.

Noor, Muhammad Aslam (2009) Some classes of general nonconvex variational inequalities. Albanian J. Math., 3 (4). pp. 175-188.

Noor, Muhammad Aslam and Yao, Yonghong and Liou, Yeong-Cheng (2008) Extragradient method for equilibrium problems and variational inequalities. Albanian J. Math., 2 (2). pp. 125-138.

Noor, Muhammad Aslam (2008) Implicit Wiener-Hopf equations and quasi variational inequalities. Albanian J. Math., 2 (1). pp. 15-25.

Noor, Muhammad Aslam (2008) Some iterative algorithms for extended general variational inequalities. Albanian J. Math., 2 (4). pp. 265-275.

This list was generated on Sun Jun 13 05:39:32 2021 UTC.